Search results

Journal Article (1)

Journal Article
Menne, U.; Santilli, M.: A geometric second-order-rectifiable stratification for closed subsets of Euclidean space. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 19 (3), pp. 1185 - 1198 (2019)

Thesis - PhD (1)

Thesis - PhD
Santilli, M.: Higher order rectifiability in Euclidean space. Dissertation (2017)

Working Paper (2)

Working Paper
Santilli, M.: Curvature of closed subsets of Euclidean space and minimal submanifolds of arbitrary codimension. (submitted)
Working Paper
Santilli, M.: Rectifiability and approximate differentiability of higher order for sets. (submitted)
Go to Editor View